# SDR USAA2012120300004

- Difficulty date: December 2, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 66,640 hours, 47,840 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C38606
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C6 CHECK - FUSELAGE SKIN CRACKED AT BS 910, S23R.  REPAIRED FUSELAGE SKIN BETWEEN BS 904 TO BS 949 FROM S19R TO S24R IAW EA 502588 REPAIR INSTRUCTIONS FROM STEPS PART A TO PART C.
